# SDR DALA2024092409400

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 30,606 hours, 2,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3505, PASSENGER CABIN EMERGENCY LIGHT ALWAYS ON. CORRECTIVE ACTION: C/W ERA 591850-14TR SECT II REV ORIG. PERM REPAIR COMPLETE. (LP 4019032)
